Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Raised rashes on the arms, stabbing pain in the anus after hemorrhoidectomy. Sever constipation. Solution?

hi i had hemorrhoidectomy just over 4 weeks ago i was bleeding heavy for two weeks after unable to pass urine had to be cathirised and had blood when passing urine, i find it very painful still to pass bowel movement it is soft and when i do it is very small i also have a mucus and funny smell i still have little blood after wiping it feels like there is something blocking my stool from coming out i also have a raised rash on arms and sometimes on my chest i have a sharp stabbing pain in my anus and it swells whole body feels itchy aswell as my anus i have restless and pressure in my legs i feel phyiscal exhaused unable to have a settled nights sleep also before and after my bowels are open i feel like i could collapse
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
hello. For pain in anus you should revisit Surgeon who did hemorrhoidectomy. However meanwhile you may use locally ointment containing diltizem and Lignocaine which may be applied per annum before and soon after defecation. Also you should take sitz bath ie in a tub you take sufficient lukewarm water and add potassium permeganate to it and sit in this for 4 times a day. Moreover you should avoid constipation by taking laxatives like fibres. Thanks. keep in touch
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor